# SDR AALA20110829TUL02

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 64,001 hours, 33,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PAN CRACKED AT STATION 404.  COMPLETED INSTALLATION OF FASTENERS IN THE REPAIR AREA OF THE LOWER CUTOUT SECTION OF THE DOOR PAN OF THE FORWARD CARGO DOOR, AND THE TWO SPLICE DOUBLERS (ONE ON THE FORWARD SIDE AND THE OTHER ON THE AFT SIDE) PER MD-80 SRM 53-05-00 AND MD-80 AARD 53-10-00-3.
